Alert archive / Texas / Tornado Warnings in 2006
Tornado Warning 3, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at Mar 19, 2006, 1:57 AM CST for Kimble County, Menard County, Texas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 19, 2006, 1:57 AM CST (07:57 UTC)
- Expired
- Mar 19, 2006, 2:45 AM CST
- In force
- 48 min
- Issued by
- NWS San Angelo, TX
- Area
- Counties, with a storm outline in the text
Counties Kimble County, TX, Menard County, TX
The radar
The San Angelo radar (KSJT), 100 km from the middle of the area, began a volume at 08:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 18, 7:13 PM CST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 8.0 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1296 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 1421 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 239 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 7.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KSJT 190758 TORSJT TXC267-327-190845- /O.NEW.KSJT.TO.W.0003.060319T0757Z-060319T0845Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE SAN ANGELO TX 157 AM CST SUN MAR 19 2006 THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A * TORNADO WARNING FOR... SOUTHERN MENARD COUNTY IN WEST CENTRAL TEXAS NORTHERN KIMBLE COUNTY IN WEST CENTRAL TEXAS * UNTIL 245 AM CST * AT 156 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 27 MILES WEST OF LONDON...OR ABOUT 18 MILES NORTHWEST OF JUNCTION...MOVING EAST AT 40 MPH. * THE TORNADO IS EXPECTED TO BE NEAR... CLEO BY 210 AM CST US-83 NEAR THE KIMBLE-MENARD COUNTY LINE BY 220 AM CST LONDON BY 235 AM CST US-377 NEAR THE KIMBLE-MENARD COUNTY LINE BY 240 AM CST IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH. LAT...LON 3076 10011 3053 10014 3046 9947 3076 9948 $$
2 follow-up statements
000 WWUS54 KSJT 190814 SVSSJT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 212 AM CST SUN MAR 19 2006 TXC267-327-190845- /O.CON.KSJT.TO.W.0003.000000T0000Z-060319T0845Z/ MENARD TX-KIMBLE TX- 212 AM CST SUN MAR 19 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM CST FOR NORTHERN KIMBLE AND SOUTHERN MENARD COUNTIES... AT 208 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR CLEO...OR ABOUT 13 MILES NORTHWEST OF JUNCTION...MOVING EAST AT 40 MPH. THE TORNADO WILL BE NEAR... US-83 NEAR THE KIMBLE-MENARD COUNTY LINE BY 215 AM CST LONDON BY 235 AM CST US-377 NEAR THE KIMBLE-MENARD COUNTY LINE AND ERNA BY 240 AM CST IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH. LAT...LON 3076 10011 3053 10014 3046 9947 3076 9948 $$
000 WWUS54 KSJT 190823 SVSSJT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 222 AM CST SUN MAR 19 2006 TXC267-327-190845- /O.CON.KSJT.TO.W.0003.000000T0000Z-060319T0845Z/ MENARD TX-KIMBLE TX- 222 AM CST SUN MAR 19 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM CST FOR NORTHERN KIMBLE AND SOUTHERN MENARD COUNTIES... AT 221 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR US-83 NEAR THE KIMBLE-MENARD COUNTY LINE...OR ABOUT 11 MILES NORTH OF JUNCTION... MOVING EAST AT 35 MPH. THE TORNADO WILL BE NEAR... THE INTERSECTION OF US-377 AND RANCH ROAD 385 AND THE INTERSECTION OF RANCH ROAD 385 AND RANCH ROAD 1871 BY 235 AM CST LONDON BY 240 AM CST US-377 NEAR THE KIMBLE-MENARD COUNTY LINE AND ERNA BY 245 AM CST IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH. LAT...LON 3076 10011 3053 10014 3046 9947 3076 9948 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at Mar 18, 11:31 PM CST, 2 hours 26 minutes earlier.
Area forecast discussion, Mar 18, 11:31 PM CST, 2 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 1131 PM CST SAT MAR 18 2006 .AVIATION... NUMEROUS THUNDERSTORMS ASSOCIATED WITH AN UPPER LEVEL DISTURBANCE WILL TRACK ACROSS THE EASTERN HALF OF WEST CENTRAL TEXAS BETWEEN 06Z AND 09Z. OTHER SCATTERED SHOWERS AND STORMS ARE POSSIBLE FARTHER TO THE WEST OVERNIGHT. CLOUD CEILINGS WILL REMAIN 500 FT OR LESS AT THE ABILENE AND SAN ANGELO TERMINALS UNTIL A WARM FRONT LIFTS NORTH ACROSS THE REGION SUNDAY MORNING. VISIBILITY WILL LIKELY REMAIN 4 MILES OR LESS OVERNIGHT BEFORE INCREASING TO ABOVE 6 MILES SUNDAY MORNING. AFTER PASSAGE OF THE SHOWERS AND STORMS...WINDS WILL REMAIN FROM THE EAST OVERNIGHT...AND WILL BECOME SSE AFTER THE WARM FRONTAL PASSAGE SUNDAY MORNING. VFR CONDITIONS ARE EXPECTED SUNDAY AFTERNOON WITH SOMEWHAT GUSTY SOUTH WINDS. THE APPROACH OF A STORM SYSTEM FROM THE WEST WILL BRING A CHANCE OF THUNDERSTORMS SUNDAY NIGHT. && .PREV DISCUSSION... (ISSUED 813 PM CST SAT MAR 18 2006) UPDATE... A NUMBER OF FORECAST CONSIDERATIONS TONIGHT IN ADDITION TO THE THUNDERSTORMS AND SEVERE POTENTIAL. MODELS LIFT THE WARM FRONT TO NEAR INTERSTATE 20 OVERNIGHT...BUT EXPECT THE CONVECTION TO SUPRESS ITS NORTHWARD PROGRESS. IN OUR PART OF TEXAS...THE FRONT EXTENDED FROM NEAR KERRVILLE TO JUST SOUTH OF BARNHART TO JUST NORTH OF FORT STOCKTON. AREAS OF FOG OCCURRING NORTH OF THIS FRONT ACROSS MUCH OF WEST CENTRAL TEXAS...WITH VISIBILITY LESS THAN 1 MILE IN PLACES. HAVE ADDED A MENTION OF FOG TO THE FORECAST AS WELL TONIGHT. THE FOG WILL LIFT WITH THE ARRIVAL OF THE SHOWERS AND STORMS FROM THE WEST. STEADY OR SLOWLY RISING TEMPERATURES EXPECTED BUT THE EXTENT WILL BE DEPENDENT ON PROGRESS OF WARM FRONT. ADDITIONAL FORECAST UPDATES/TWEAKS WILL BE DONE AS THE SITUATION UNFOLDS. PREV DISCUSSION... (ISSUED 739 PM CST SAT MAR 18 2006) UPDATE... FORECAST PACKAGE HAS BEEN UPDATED FOR THE SEVERE THUNDERSTORM WATCH...WHICH COVERS ALL OF WEST CENTRAL TEXAS EXCEPT THE FAR EASTERN BIG COUNTRY AND EASTERN HEARTLAND...UNTIL 2 AM. AREA RADARS INDICATE A NORTH-SOUTH LINE OF INTENSIFYING THUNDERSTORMS OVER WEST TX (FROM SEMINOLE TO NEAR ODESSA TO JUST NORTHEAST OF FORT STOCKTON) MOVING QUICKLY EAST AT 40-45 MPH. THIS ASSOCIATED WITH EMBEDDED SHORTWAVE TROUGH ROUNDING BASE OF LONGWAVE TROUGH OUT WEST. WITH THE ELEVATED NATURE OF THESE STORMS...LARGE HAIL TO BE THE MAIN THREAT. WILL HAVE TO MONITOR LOCALIZED DAMAGING WIND POTENTIAL ALSO...GIVEN LINEAR NATURE OF THE CONVECTION. STRONG LOW LEVEL JET SETUP SHOULD HELP TO MAINTAIN STORMS INTO THE OVERNIGHT. PREV DISCUSSION... (ISSUED 550 PM CST SAT MAR 18 2006) AVIATION... IFR AND LIFR CONDITIONS NORTH OF THE WARM FRONT LATE THIS AFTERNOON AND EVENING. AS OF 2330Z...WARM FRONT HAS OOZED NORTH THROUGH THE SONORA AND BARNHART OBSERVING SITES...BUT REMAINS SOUTH OF SAN ANGELO. WILL START THE KSJT TAF OFF WITH LIFR CONDITIONS...BUT WILL INCREASE CEILINGS AND VISIBILITIES SLIGHTLY SOME THIS EVENING AS THE WARM FRONT APPROACHES. SCATTERED SHOWERS HAVE KEPT KABI FROM DROPPING COMPLETELY DOWN SO FAR THIS AFTERNOON...BUT WITH THE SHOWERS HAVING MOVED OFF...EXPECT CONDITIONS TO DETERIORATE AT KABI OVER THE NEXT FEW HOURS. NEXT TIMING QUESTION CONCERNS AN AREA OF CONVECTION ACROSS THE TRANS PECOS...AND MOVING NORTHEAST FAIRLY QUICKLY. EXPECT THIS LINE OF STORMS TO BECOME BETTER ORGANIZED AS IT HITS THE BETTER MOISTURE TO THE EAST...REACHING KSJT AROUND 04Z AND KABI AROUND 06Z. BY THE TIME THE CONVECTION FINALLY PUSHES EAST OVERNIGHT...WARM FRONT SHOULD HAVE PASSED THROUGH KSJT AND KABI...WITH AT LEAST MVFR CEILINGS SOUTH OF THE FRONT. PREV DISCUSSION... (ISSUED 320 PM CST SAT MAR 18 2006) UPDATE... PER DISCUSSION WITH SURROUNDING WEATHER FORECAST OFFICES AND THE STORM PREDICTION CENTER...HAVE DECIDED TO CANCEL THE SEVERE THUNDERSTORM WATCH THAT WAS IN EFFECT FOR THE BIG COUNTRY. IT APPEARS THAT THIS AREA HAS STABILIZED AS A RESULT OF EARLIER CONVECTION. 14 PREV DISCUSSION... (ISSUED 231 PM CST SAT MAR 18 2006) DISCUSSION... ACTIVE...CHANGEABLE WEATHER IS IN STORE OVER WEST CENTRAL TX THROUGH MONDAY NIGHT. FOR THE SHORT TERM...AN ELEVATED FRONTAL BOUNDARY THAT WAS THE FOCUS OF THUNDERSTORM ACTIVITY EARLIER TODAY HAS LIFTED NEAR OR SLIGHTLY NORTH OF INTERSTATE 20 THIS AFTERNOON. SOME WEAK ASCENT WAS OCCURRING NORTH OF THE BOUNDARY...WITH THUNDERSTORMS MOST NUMEROUS OVER HASKELL/THROCKMORTON COUNTIES. THE REMAINDER OF WEST CENTRAL TX WAS QUIET...WITH A COOL STABLE AND MOIST BOUNDARY LAYER. THE PARCHED LOWER ATMOSPHERE THAT PREVAILED OVER WEST CENTRAL TX ON FRIDAY HAD MOISTENED CONSIDERABLY BY THIS MORNING... UNDER PERSISTENT ISENTROPIC LIFT AND RESULTING DRIZZLE/THUNDERSTORMS. A SURFACE FRONT WAS NOTED FROM NEAR OZONA TO SOUTH OF JUNCTION. TEMPS WERE RUNNING 10 TO 12 DEGREES WARMER SOUTH OF THE FRONT. EXPECT THIS FRONT TO SLOWLY LIFT NORTH AS A WARM FRONT THIS EVENING...AS AN UPPER LEVEL SHORTWAVE LIFTS TO FAR WEST TX/SOUTHEAST NM. THIS FEATURE SHOULD HELP TO FURTHER DESTABILIZE THE ELEVATED PARCELS AND HELP ERODE MID LEVEL CONVECTIVE INHIBITION. EXPECT PRIMARY SEVERE THREAT THIS EVENING AND OVERNIGHT TO BE HAIL. MAIN UPPER LEVEL LONGWAVE TROF LIFTS TO FOUR CORNERS REGION BY SUNDAY EVENING...WITH DEEP SURFACE CYCLOGENESIS PROGGED BY THE GFS AND ETA OVER SOUTHWEST TX. THIS WILL HOLD THE SURFACE DRYLINE TO OUR WEST UNTIL A LEAD SHORTWAVE EJECTS INTO THE PANHANDLE BY MIDNIGHT SUNDAY NIGHT. AT THIS TIME...EXPECT THE DRYLINE TO BEGIN ITS EASTWARD PUSH THROUGH WEST CENTRAL TX...WITH A POSSIBLE WARM FRONT/ DRYLINE TRIPLE POINT NEAR SWEETWATER AT MIDNIGHT. ETA PROGS MID LEVEL LAPSE RATES OVER WEST CENTRAL TX AT 8 TO 9C/KM AND 0 TO 3KM HELICITY VALUES OF 250 TO 400 MS/S2 AT MIDNIGHT. SUNDAY EVENING COULD HOLD IN STORE A SIGNIFICANT SEVERE WEATHER EVENT FOR WEST CENTRAL TX...WITH DESTRUCTIVE TORNADOES LARGE HAIL AND DAMAGING WINDS POSSIBLE. THE UPPER LEVEL TROF WILL LIFT INTO KS MONDAY...WITH DRY AIR FROM THE DESERTS OF NEW MEXICO MOVING INTO WEST CENTRAL TX ON STRONG WINDS. UNIDIRECTIONAL WEST WIND PROFILES AND STRONG MID LEVEL SUBSIDENCE SUGGEST VERY STRONG POSSIBLE FOR MONDAY. WITH MINIMUM RELATIVE HUMIDITIES OF 10 TO 15 PERCENT...DRY GRASSES AND BRUSH THAT ABSORBED RAINS FROM THE WEEKEND WILL RAPIDLY DRY AND BECOME SUSCEPTIBLE TO BURN. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR MONDAY. && SJT WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 2 AM SUNDAY FOR THE FOLLOWING ZONES: CALLAHAN...COKE...COLEMAN...CONCHO...CROCKETT...FISHER... HASKELL...IRION...JONES...KIMBLE...MASON...MCCULLOCH...MENARD... NOLAN...RUNNELS...SCHLEICHER...STERLING...SUTTON...TAYLOR...AND TOM GREEN. FIRE WEATHER WATCH FROM NOON MONDAY TO 6 PM MONDAY FOR THE FOLLOWING ZONES: BROWN...CALLAHAN...COKE...COLEMAN...CONCHO... CROCKETT...FISHER...HASKELL...IRION...JONES...KIMBLE...MASON... MCCULLOCH...MENARD...NOLAN...RUNNELS...SAN SABA...SCHLEICHER... SHACKELFORD...STERLING...SUTTON...TAYLOR...THROCKMORTON...AND TOM GREEN.
Hazardous weather outlook, Mar 18, 1:42 PM CST, 12 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 142 PM CST SAT MAR 18 2006 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-191945- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 142 PM CST SAT MAR 18 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SEVERE THUNDERSTORM WATCH THIS AFTERNOON THROUGH 6PM FOR THE BIG COUNTRY. ANY THUNDERSTORMS THAT DO DEVELOP WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. ELSEWHERE OVER WEST CENTRAL TEXAS THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS DEVELOPING THIS AFTERNOON AND THROUGH TONIGHT WITH LARGE HAIL BEING THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CONTINUED CHANCE OF SEVERE WEATHER THROUGH SUNDAY NIGHT OVER MOST OF WEST CENTRAL TEXAS WITH LARGE HAIL BEING THE PRIMARY THREAT. AS A DRY LINE PUSHES THROUGH WEST CENTRAL TEXAS OVERNIGHT ON SUNDAY DRY CONDITIONS WILL RETURN MONDAY WITH HIGH WINDS AND LOW RELATIVE HUMIDITIES. AN ELEVATED FIRE DANGER WILL CONTINUE MONDAY AFTERNOON THROUGH THE EXTENDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING INTO SUNDAY NIGHT.
In the hours before
Local storm report, Mar 18, 9:46 PM CST, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
946 PM CST SAT MAR 18 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM HAIL ELDORADO 30.86N 100.60W
03/18/2006 M0.75 INCH SCHLEICHER TX AMATEUR RADIO
&&
JSTATESSpecial weather statement, Mar 18, 10:43 PM CST, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1043 PM CST SAT MAR 18 2006 TXZ168-190530- MENARD TX- 1043 PM CST SAT MAR 18 2006 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1130 PM CST FOR MENARD COUNTY... AT 1039 PM CST...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 13 MILES WEST OF MENARD...MOVING EAST AT 35 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... MENARD AND THE INTERSECTION OF US-83 AND HIGHWAY 29 BY 1100 PM CST PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST SUNDAY MORNING FOR WEST CENTRAL TEXAS. BRAZZELL
Special weather statement, Mar 18, 10:58 PM CST, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1058 PM CST SAT MAR 18 2006 TXZ054-065-066-072-113-114-127-128-139-190600- SHACKELFORD TX-JONES TX-TAYLOR TX-CALLAHAN TX-NOLAN TX-COKE TX- RUNNELS TX-COLEMAN TX-TOM GREEN TX- 1058 PM CST SAT MAR 18 2006 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL MIDNIGHT CST FOR SHACKELFORD...JONES...TAYLOR...CALLAHAN...NOLAN...COKE...RUNNELS... COLEMAN AND TOM GREEN COUNTIES... AT 1056 PM CST...A LINE OF STRONG THUNDERSTORMS WERE INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR FROM MERKEL SOUTHWEST TO TENNYSON...MOVING EAST NORTHEAST AT 40 MPH. THESE STORMS WILL PRODUCE MAINLY HEAVY RAINFALL OF ONE HALF TO ONE INCH. HOWEVER...PEA SIZE HAIL WILL ALSO BE POSSIBLE IN A FEW OF THE STRONGER STORMS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST SUNDAY MORNING FOR WEST CENTRAL TEXAS.
Special weather statement, Mar 18, 11:25 PM CST, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1125 PM CST SAT MAR 18 2006 TXZ076-077-190600- SCHLEICHER TX-CROCKETT TX- 1125 PM CST SAT MAR 18 2006 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL MIDNIGHT CST FOR SCHLEICHER AND CROCKETT COUNTIES... AT 1121 PM CST...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR OVER OZONA...MOVING NORTHEAST AT 30 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... THE INTERSECTION OF US 190 AND HIGHWAY 163 BY 1145 PM CST US-190 NEAR THE CROCKETT-SUTTON COUNTY LINE BY MIDNIGHT CST PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST SUNDAY MORNING FOR WEST CENTRAL TEXAS.
Special weather statement, Mar 19, 1:19 AM CST, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 119 AM CST SUN MAR 19 2006 TXZ072-073-077-078-154-168>170-190815- TOM GREEN TX-CONCHO TX-MCCULLOCH TX-SCHLEICHER TX-MENARD TX-MASON TX- KIMBLE TX-SUTTON TX- 119 AM CST SUN MAR 19 2006 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 215 AM CST FOR TOM GREEN...CONCHO...MCCULLOCH...SCHLEICHER...MENARD...MASON...KIMBLE AND SUTTON COUNTIES... AT 114 AM CST...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 23 MILES NORTHWEST OF MENARD TO 16 MILES NORTHEAST OF SONORA TO 5 MILES SOUTHEAST OF SONORA...OR ALONG A LINE EXTENDING FROM 23 MILES NORTHWEST OF MENARD TO 7 MILES SOUTHEAST OF ELDORADO TO 5 MILES SOUTHEAST OF SONORA...MOVING EAST AT 35 MPH. * STRONG THUNDERSTORMS WILL BE NEAR... US-190 NEAR THE SUTTON-MENARD COUNTY LINE AND THE INTERSECTION OF RANCH ROAD 2596 AND RANCH ROAD 864 BY 135 AM CST FORT MCKAVETT BY 140 AM CST MENARD BY 150 AM CST THE INTERSECTION OF US-83 AND HIGHWAY 29 BY 155 AM CST I-10 NEAR THE SUTTON-KIMBLE COUNTY LINE BY 200 AM CST PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS LINE OF STORMS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST SUNDAY MORNING FOR WEST CENTRAL TEXAS.
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 9:08 PM CST | Severe Thunderstorm Warning | SJT | Schleicher | 52 min |
| Mar 18, 9:27 PM CST | Severe Thunderstorm Warning | SJT | Coke, Irion, Sterling, Tom Green | 48 min |
| Mar 18, 9:34 PM CST | Tornado Warning | SJT | Schleicher, Sutton | 26 min |
| Mar 18, 9:59 PM CST | Severe Thunderstorm Warning | SJT | Kimble, Menard, Schleicher, Sutton | 46 min |
| Mar 18, 10:09 PM CST | Severe Thunderstorm Warning | SJT | Coke, Tom Green | 51 min |
| Mar 18, 11:53 PM CST | Severe Thunderstorm Warning | SJT | Kimble | 52 min |
| Mar 19, 12:30 AM CST | Severe Thunderstorm Warning | SJT | Crockett, Sutton | 45 min |
| Mar 19, 1:39 AM CST | Severe Thunderstorm Warning | SJT | Kimble, Menard, Schleicher, Sutton | 23 min |
| Mar 19, 6:30 AM CST | Severe Thunderstorm Warning | SJT | Kimble, Menard, Schleicher, Sutton | 45 min |
| Mar 19, 6:31 AM CST | Severe Thunderstorm Warning | SJT | Kimble | 44 min |
| Mar 19, 8:32 AM CST | Severe Thunderstorm Warning | SJT | San Saba | 28 min |
| Mar 19, 10:36 AM CST | Severe Thunderstorm Warning | SJT | Brown, Coleman, McCulloch | 24 min |
| Mar 19, 11:16 AM CST | Severe Thunderstorm Warning | SJT | Brown | 29 min |
| Mar 19, 12:37 PM CST | Wind Advisory | SJT | Brown, Callahan, Coke, Coleman, Concho, Crockett and 18 more | 29 hr |
| Mar 19, 4:26 PM CST | Severe Thunderstorm Warning | SJT | Crockett | 47 min |
| Mar 19, 5:06 PM CST | Tornado Warning | SJT | Crockett | 24 min |
| Mar 19, 5:19 PM CST | Severe Thunderstorm Warning | SJT | Irion | 41 min |
| Mar 19, 5:27 PM CST | Tornado Warning | SJT | Crockett, Schleicher | 33 min |
| Mar 19, 5:58 PM CST | Tornado Warning | SJT | Schleicher | 32 min |
Nearby
Tornado Warnings in Texas, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.